# SDR 2011FA0000098

- Difficulty date: January 19, 2011
- Submitted: February 11, 2011
- Operation: General aviation
- Aircraft: N99KE
- Make and model: Cirrus SR22
- Aircraft serial: 2303
- Engine: Cont IO550N
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Sensor
- Part number: 12635001
- Condition: Inaccurate
- Location: Manifold Press
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MANIFOLD PRESSURE SENSOR WOULD GIVE ERRONEOUS READINGS IN FLIGHT, BUT ON THE GROUND WOULD BE ACCURATE.  THE REMEDY IS TO REPLACE THE SENSOR.
